MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. FLEXISION BIOPSY NEEDLE, 23G; BRONCHOSCOPE (FLEXIBLE OR RIGID)

INTUITIVE SURGICAL, INC. FLEXISION BIOPSY NEEDLE, 23G; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 490102
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
During bronchoscopy while attempting to obtain a needle aspiration biopsy, the device malfunctioned.After the third pass, the needle became unable to retract correctly.The device was taken out of service at that time and replaced with a new needle in order to complete the process.

Brand Name
FLEXISION BIOPSY NEEDLE, 23G
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key15690247
Report Number15690247
Device Sequence Number6706811
Product Code EOQ
UDI-Device Identifier00886874115954
UDI-Public00886874115954
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/21/2022
Report Date (Section F) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number490102
Device Lot NumberL210034
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer10/28/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight46 KG
Patient RaceWhite
Date Report Sent to FDA10/21/2022